MathSciNet Relay Station
MathSciNet bibliographic data
MR2501306 (2010g:47037) 47A63 (15B48)
Bhatia, Rajendra; Sano, Takashi Loewner matrices and operator convexity. Math. Ann. 344 (2009), no. 3, 703–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement